schliessen

Filtern

 

Bibliotheken

Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators

The authors establish the weighted estimates for a class of pseudodifferential operators for both cases and , where the weight class is bigger than the classical Muckenhoupt’s weight class. Moreover, the weighted estimates for the Toeplitz operators related to pseudodifferential operators are also o... Full description

Journal Title: Journal of Function Spaces 2016, Vol.2016, 19 pages
Main Author: Lin, Yan
Other Authors: Liu, Zongguang , Xu, Chengdan , Ren, Zichu
Format: Electronic Article Electronic Article
Language:
Subjects:
ID: ISSN: 2314-8896 ; E-ISSN: 2314-8888 ; DOI: 10.1155/2016/1084859
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: hindawi10.1155/2016/1084859
title: Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
format: Article
creator:
  • Lin, Yan
  • Liu, Zongguang
  • Xu, Chengdan
  • Ren, Zichu
subjects:
  • Operators
  • Estimates
  • Commutators
  • Function Space
  • Mathematics and Computation (Mt)
  • Numerical Analysis, Simulation, and Modeling (Ci)
  • Mathematics and Computation (CE)
  • Theoretical Mathematics (Ah)
ispartof: Journal of Function Spaces, 2016, Vol.2016, 19 pages
description: The authors establish the weighted estimates for a class of pseudodifferential operators for both cases and , where the weight class is bigger than the classical Muckenhoupt’s weight class. Moreover, the weighted estimates for the Toeplitz operators related to pseudodifferential operators are also obtained. As their special cases, the corresponding results for the commutators of pseudodifferential operators can be deduced.
language:
source:
identifier: ISSN: 2314-8896 ; E-ISSN: 2314-8888 ; DOI: 10.1155/2016/1084859
fulltext: fulltext
issn:
  • 2314-8896
  • 23148896
  • 2314-8888
  • 23148888
url: Link


@attributes
ID1807386391
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1155/2016/1084859
sourceidhindawi
recordidTN_hindawi10.1155/2016/1084859
sourceformatXML
sourcesystemPC
pqid1781482222
galeid518283835
display
typearticle
titleWeighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
creatorLin, Yan ; Liu, Zongguang ; Xu, Chengdan ; Ren, Zichu
contributorFan, Dashan
ispartofJournal of Function Spaces, 2016, Vol.2016, 19 pages
identifier
descriptionThe authors establish the weighted estimates for a class of pseudodifferential operators for both cases and , where the weight class is bigger than the classical Muckenhoupt’s weight class. Moreover, the weighted estimates for the Toeplitz operators related to pseudodifferential operators are also obtained. As their special cases, the corresponding results for the commutators of pseudodifferential operators can be deduced.
source
subjectOperators ; Estimates ; Commutators ; Function Space ; Mathematics and Computation (Mt) ; Numerical Analysis, Simulation, and Modeling (Ci) ; Mathematics and Computation (CE) ; Theoretical Mathematics (Ah);
version7
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Lin, Yan
1Fan, Dashan
2Liu, Zongguang
3Xu, Chengdan
4Ren, Zichu
titleWeighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
descriptionThe authors establish the weighted estimates for a class of pseudodifferential operators for both cases and , where the weight class is bigger than the classical Muckenhoupt’s weight class. Moreover, the weighted estimates for the Toeplitz operators related to pseudodifferential operators are also obtained. As their special cases, the corresponding results for the commutators of pseudodifferential operators can be deduced.
general10.1155/2016/1084859
sourceidhindawi
recordidhindawi10.1155/2016/1084859
issn
02314-8896
123148896
22314-8888
323148888
rsrctypearticle
creationdate2016
addtitleJournal of Function Spaces
searchscope
0hindawi
1FREE
2Hindawi Journals
scope
0hindawi
1FREE
2Hindawi Journals
lsr30VSR-Enriched:[subject, pages, galeid, pqid]
sort
titleWeighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
authorLin, Yan ; Liu, Zongguang ; Xu, Chengdan ; Ren, Zichu
creationdate20160000
facets
frbrgroupid285402673902755820
frbrtype5
creationdate2016
collectionHindawi Journals
prefilterarticles
rsrctypearticles
creatorcontrib
0Lin, Yan
1Fan, Dashan
2Liu, Zongguang
3Xu, Chengdan
4Ren, Zichu
jtitleJournal of Function Spaces
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Lin
1Liu
2Xu
3Ren
aufirst
0Yan
1Zongguang
2Chengdan
3Zichu
au
0Lin, Yan
1Liu, Zongguang
2Xu, Chengdan
3Ren, Zichu
atitleWeighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
jtitleJournal of Function Spaces
date2016
volume2016
pages1-19
issn2314-8896
eissn2314-8888
formatjournal
genrearticle
ristypeJOUR
abstractThe authors establish the weighted estimates for a class of pseudodifferential operators for both cases and , where the weight class is bigger than the classical Muckenhoupt’s weight class. Moreover, the weighted estimates for the Toeplitz operators related to pseudodifferential operators are also obtained. As their special cases, the corresponding results for the commutators of pseudodifferential operators can be deduced.
pubHindawi Publishing Corporation
doi10.1155/2016/1084859
oafree_for_read